MathSciNet Relay Station
MathSciNet bibliographic data
MR2290140 60G17 (58J65 60J65)
Li, Xiang-Dong; Lyons, Terry J. Smoothness of Itô maps and diffusion processes on path spaces. I. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 4, 649–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement